zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for nonlinear fractional three-point boundary value problems at resonance. (English) Zbl 1225.34013
Authors’ abstract: We discuss the existence of solutions for a three-point boundary value problem of fractional differential equations. Some uniqueness and existence results of solutions are established. Our results are based on the coincidence degree theory.
34A08Fractional differential equations
34B15Nonlinear boundary value problems for ODE
47N20Applications of operator theory to differential and integral equations
[1]Agarwal, R.P., Lakshmikantham, V., Nieto, J.J.: On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. TMA 72, 2859–2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[2]Ahmad, B.: Existence of solutions for fractional differential equations of order q2,3] with anti-periodic boundary conditions. J. Appl. Math. Comput. (2009). doi: 10.1007/s12190-009-0328-4
[3]Ahmad, B.: Existence results for multi-point nonlinear boundary value problems of fractional differential equations. Mem. Differ. Equ. Math. Phys. 49, 83–94 (2010)
[4]Ahmad, B., Nieto, J.J.: Existence of solutions for nonlocal boundary value problems of higher order nonlinear fractional differential equations. Abstr. Appl. Anal. 2009 (2009). Article ID 494720, 9 pages
[5]Ahmad, B., Nieto, J.J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions. Comput. Math. Appl. 58, 1838–1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[6]Babakhani, A., Gejji, V.D.: Existence of positive solutions of nonlinear fractional differential equations. J. Math. Anal. Appl. 278, 434–442 (2003) · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[7]Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal. TMA 72, 916–924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[8]Bai, Z., Lü, H.: Positive solutions of boundary value problems of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[9]Chang, Y.K., Nieto, J.J.: Some new existence results for fractional differential inclusions with boundary conditions. Math. Comput. Model. 49, 605–609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[10]El-Sayed, A.M.A.: Nonlinear functional differential equations of arbitrary orders. Nonlinear Anal. TMA 33, 181–186 (1998) · Zbl 0934.34055 · doi:10.1016/S0362-546X(97)00525-7
[11]Hartley, T.T., Lorenzo, C.F., Qammer, H.K.: Chaos in fractional order Chuaps system. IEEE Trans. Circuits Syst. I: Fundam. Theory Appl. 42, 471–485 (1995)
[12]Kilbas, A.A., Marichev, O.I., Samko, S.G.: Fractional Integral and Derivatives (Theory and Applications). Gordon and Breach, New York (1993)
[13]Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)
[14]Kosmatov, N.: A multi-point boundary value problem with two critical conditions. Nonlinear Anal. TMA 65, 622–633 (2006) · Zbl 1121.34023 · doi:10.1016/j.na.2005.09.042
[15]Lakshmikantham, V., Leela, S.: Nagumo-type uniqueness result for fractional differential equations. Nonlinear Anal. TMA 71, 2886–2889 (2009) · Zbl 1177.34003 · doi:10.1016/j.na.2009.01.169
[16]Lakshmikantham, V., Leela, S.: A Krasnoselskii-Krein-type uniqueness result for fractional differential equations. Nonlinear Anal. TMA 71, 3421–3424 (2009) · Zbl 1177.34004 · doi:10.1016/j.na.2009.02.008
[17]Lakshmikantham, V., Vatsala, A.S.: Theory of fractional differential inequalities and applications. Commun. Appl. Anal. 11, 395–402 (2007)
[18]Lakshmikantham, V., Vatsala, A.S.: Basic theory of fractional differential equations. Nonlinear Anal. TMA 69, 2677–2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[19]Lakshmikantham, V., Vatsala, A.S.: General uniqueness and monotone iterative technique for fractional differential equations. Appl. Math. Lett. 21, 828–834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[20]Lakshmikantham, V., Leela, S., Vasundhara Devi, J.: Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge (2009)
[21]Mawhin, J.: Topological degree and boundary value problems for nonlinear differential equations. In: Fitzpatrick, P.M., Martelli, M., Mawhin, J., Nussbaum, R. (eds.) Topological Methods for Ordinary Differential Equations. Lecture Notes in Mathematics, vol. 1537, pp. 74–142. Springer, Berlin (1991)
[22]Miller, K.S.: Fractional differential equations. J. Fractional Calc. 3, 49–57 (1993)
[23]N’Guerekata, G.M.: A Cauchy problem for some fractional abstract differential equation with non local conditions. Nonlinear Anal. 70, 1873–1876 (2009) · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[24]Nigmatullin, R.R.: The realization of the generalized transfer equation in a medium with fractal geometry. Phys. Status Solidi B 72, 133–425 (1986)
[25]Su, X.: Boundary value problem for a coupled system of nonlinear fractional differential equations. Appl. Math. Lett. 22, 64–69 (2009) · Zbl 1163.34321 · doi:10.1016/j.aml.2008.03.001
[26]Tian, Y., Bai, Z.: Existence results for the three-point impulsive boundary value problem involving fractional differential equations. Comput. Math. Appl. 59, 2601–2609 (2010) · Zbl 1193.34007 · doi:10.1016/j.camwa.2010.01.028